David A. Jorgensen – Publications (under reconstruction)

1.      On minimal complete resolutions over Gorenstein rings and group algebras, (with Yousuf Alkhezi) Preprint [pdf]

2.      Realizability and the Avrunin-Scott theorem for higher-order support varieties, (with P. A. Bergh) J. Algebra Appl. (to appear) [pdf]

3.      A generalized Dade’s Lemma for local rings, (with P. A. Bergh) Submitted [pdf]

4.      Support varieties over complete intersections via hypersurfaces, (with P. A. Bergh) Preprint [pdf]

5.      Complete intersections and equivalences with categories of matrix factorizations, (with P. A. Bergh) Homology, Homotopy and Appl. 18(2), 2016, 377--390 [pdf]

6.      Totally acyclic Approximations, (with P. A. Bergh and W. F. Moore) Preprint [pdf]

7.      The negative side of cohomology for Calabi-Yau categories, (with P. A. Bergh and S. Oppermann) Bull. London Math. Soc. 46 (2014), no. 2, 291-304. [pdf]

8.      The Gorenstein defect category, (with P. A. Bergh and S. Oppermann) Quart. J. Math. 66 (2015), no. 2, 459-471. [pdf]

9.      Triangle functors over generic hypersurfaces, in Algebras, Quivers and Representations, Abel Symposia 8, A. B. Buan, I. Reiten, Ø. Solberg, Eds., published 2013 [pdf]

10.  Are complete intersections complete intersections?, (with R. Heitmann) J. Algebra 371 (2012), 276-299. [pdf]

11.  Vanishing of Tate homology and depth formulas over local rings, (with L. W. Christensen) J. Pure Appl. Algebra 219 (2015), 464-481. [pdf]

12.  Tate (co)homology via pinched complexes, (with L. W. Christensen) Trans. Amer. Math. Soc., 366 (2014), 667-689. [pdf]

13.  Tate-Hochschild homology and cohomology of Frobenius algebras, (with P. A. Bergh) J. Noncommut. Geom. 7 (2013), no. 4, 907-937 [pdf]

14.  Homological algebra modulo exact zero-divisors, (with P. A. Bergh and O. Celikbas) Kyoto J. Math. 54 (2014), no. 4, 879-895. [pdf]

15.  Brauer-Thrall for totally reflexive modules, (with L. W. Christensen, H. Rahmati, J. Striuli, and R. Wiegand) J. Algebra 350 (2012), 340-373. [pdf]

16.  The depth formula for modules with reducible complexity, (with P. A. Bergh) Illinois J. Math. 55 (2011), no. 2, 465-478. [pdf]

17.  Presentations of rings with non-trivial semidualizing modules, (with G. Leuschke and S. Sather-Wagstaff) Collect. Math. 63 (2012), 165-180. [pdf]

18.  On growth in totally acyclic minimal complexes, (with P. A. Bergh) J. Commutative Alg. 6 (2014), no. 1, 17-31. [pdf]

19.  On the vanishing of homology for modules of finite complete intersection dimension, (with P. A. Bergh) J. Pure Appl. Algebra 215 (2011) 242-252. [pdf]

20.  Minimal intersections and vanishing (co)homology, (with W. F. Moore) J. Commutative Alg. 1, no. 3 (2009), 507-536. [pdf]

21.  On acyclic complexes of free modules, (with M. Hughes and L. Sega) Math. Scand. 105, no. 1 (2009), 85-98.

22.  Finite projective dimension and the vanishing of Ext(M,M), Comm. Alg. 36, no. 12 (2008), 4461-4471.

23.  On the growth of the Betti sequence of the canonical module, (with G. Leuschke) Math. Z. 256 (2007), 647-659.

24.  Asymmetric complete resolutions and vanishing of Ext over Gorenstein rings, (with L. Sega) Internat. Math. Res. Notices 2005, no. 56, 3459-3477.

25.  Independence of the total reflexivity conditions for modules, (with L. Sega) Algebr. Represent. Theory 9 (2006), 217-226.

26.  On tensor products of rings and extension conjectures, J. Commutative Alg. 1, no. 4 (2009), 635-646.

27.  Fitting ideals and finite projective dimension, (with C. Huneke and D. Katz) Math. Proc. Cambridge. Phil. Soc. 138 (2005), 41-54.

28.  Nonvanishing cohomology and classes of Gorenstein rings, (with L. Sega) Adv. Math. 188 (2004), 470-490.

29.  Some liftable cyclic modules, Comm. Alg. 31(1) (2003), 493-504.

30.  Symmetry in the vanishing of Ext over Gorenstein rings, (with C. Huneke) Math. Scand. 93 (2003), 161-184.

31.  Support sets of pairs of modules, Pac. J. Math. 207, No. 2, (2002), 393-409.

32.  Vanishing theorems for complete intersections, (with C. Huneke and R. Wiegand) J. Algebra 238 (2001), 684-702.

33.  Vanishing of (co)homology over commutative rings, Comm. Alg. 29(5) (2001), 1883-1898.

34.  A generalization of the Auslander-Buchsbaum formula, J. Pure Appl. Algebra 144 (1999), no. 2, 145-155.

35.  Existence of unliftable modules, Proc. Amer. Math. Soc. 127 (1999), no. 6, 1575-1582.

36.  Tor and torsion on a complete intersection, J. Algebra, 195 (1997), 526-537.

37.  Complexity and Tor on a complete intersection, J. Algebra, 211 (1999), 578-598.